RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2000, Number 2, Pages 7–12 (Mi ivm713)  

This article is cited in 2 scientific papers (total in 2 papers)

On the approximation of semigroups of isometries in a Hilbert space

G. G. Amosov

Moscow Institute of Physics and Technology

Full text: PDF file (162 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2000, 44:2, 5–10

Bibliographic databases:
UDC: 517.986
Received: 18.06.1997
Revised: 29.04.1998

Citation: G. G. Amosov, “On the approximation of semigroups of isometries in a Hilbert space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, no. 2, 7–12; Russian Math. (Iz. VUZ), 44:2 (2000), 5–10

Citation in format AMSBIB
\Bibitem{Amo00}
\by G.~G.~Amosov
\paper On the approximation of semigroups of isometries in a~Hilbert space
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2000
\issue 2
\pages 7--12
\mathnet{http://mi.mathnet.ru/ivm713}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1773238}
\zmath{https://zbmath.org/?q=an:0998.47023}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2000
\vol 44
\issue 2
\pages 5--10


Linking options:
  • http://mi.mathnet.ru/eng/ivm713
  • http://mi.mathnet.ru/eng/ivm/y2000/i2/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Amosov, “On Markovian perturbations of the group of unitary operators associated with a stochastic process with stationary increments”, Theory Probab. Appl., 49:1 (2005), 123–132  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Amosov G.G., Baranov A.D., “On perturbations of the group of shifts on the line by unitary cocycles”, Proceedings of the American Mathematical Society, 132:11 (2004), 3269–3273  crossref  mathscinet  zmath  isi  scopus
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:160
    Full text:43
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020